# SDR ASAA2023042342984

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 54,096 hours, 16,141 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L-SIDE WINDOW HEAT "OVERHEAT" LIGHT ILLUMINATED. COMPLIED WITH QRH. LIGHT DID NOT RE-ILLUMINATE. GROUNDED - YES. CHANGED THE WIRES FROM THE PRIMARY SENSOR TO THE SPARE SENSOR REF B737-800 AMM TASK 30-41-00-420-801. WHCU BITE TEST PASSED FOR THE L-SIDE WINDOW REF AMM TASK 30-41-11-710-801.
